# SDR AALA201712119041

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 52,070 hours, 14,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. SEAT 1E EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED LIGHT ASSFEMBLY AT ROW 1E PER AMM 33-51-00.
